# SDR DALA2021020800725

- Difficulty date: February 7, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N834DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31946
- Aircraft time: 20,061 hours, 7,578 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(LOG 7572418) ON ARRIVAL, AT 11000 FEET AND JUST ENTERING THE CLOUDS WITH ICING, BOTH PILOTS SMELLED A FUME RESEMBLING RUBBER CEMENT. LASTED UNTIL LANDING. B737 FIM 21-00-00-810-806 NO UNUSUAL SMELLS NOTED W/ APU, OR IDLE ENGINES. FWD OVEN RAN NO SMELL. PERFORMED DOOR AREA HEATER OPS TEST PER B737 AMM 21-45. NO SMELL. PERFORMED A 2 MINUTE HIGH POWER RUN PER MCC REQUEST NO SMELL NOTED IN FLIGHT DECK OR FIRST CLASS. CHANGED FILTERS RECIRC & E/E FAN FILTER. R/R LEFT RECIRC PER B737 AMM 21-25. WIP 939166 E/E FAN FILTER REMOVED AND REPLACED PER B737 AMM 21-27. R/R RIGHT RECIRC FILTER PER B737 AMM 21-25.
